# SDR UPS99828494

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657503501
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, SECOND OBS FWD SEAT TRACK HAS HEAVY CORROSION AROUND RT ATTACH SCREW.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-3-0.
